Skip to Content

Can others tell me their experiences with weight gain on Buspar or increase appetite?

Responses (1)

G mc 10 days ago

Hi hoopershannon:
It might depend on your dosage, as well as how it affects your particular metabolism. Are you taking any other medications while you are taking Buspar? Are you taking high doses? I'm curious, because I lost weight when I first started taking Buspar, like 20 pounds. Are you by any chance also taking an antidepressant, a blood pressure medication, prednisone, or other medications which are known to cause carb cravings and weight gain? Have you discussed this with your doctor? He needs to know what is going on, and he might change your dosage or change you to another medication. I find that a low dose works better for me.

hoopershannon 10 days ago

I just started the medication about 2 wks ago and the doctor has me on 10mg 2x per day. I take Triam/Hctz daiy, it has a diuretic in it so, I don't think that this the issue. I see the doctor tomorrow, but he says it is weight neutral, but they say that about a lot of drugs. That's why I just wanted to hear other's experiences to see if it is just my body, or if this is common.
Thanks

G mc 9 days ago

So, to answer your question, I have not had a problem with weight gain or increased appetite while taking buspar, and I have been taking it for over a year.

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions